Alert archive / North Dakota / Wind Chill Warnings in 2007

Wind Chill Warning 1, NWS Grand Forks, ND

January 12, 200712 counties in North Dakota; Kittson County, Marshall County, Polk County, Minnesota

NWS Grand Forks, ND issued this wind chill warning at Jan 12, 2007, 3:09 AM CST for 12 counties in North Dakota; Kittson County, Marshall County, Polk County, Minnesota. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2007, 3:09 AM CST (09:09 UTC)
Expired
Jan 12, 2007, 12:00 PM CST
In force
9 hr
Issued by
NWS Grand Forks, ND

Counties Kittson County, MN, Marshall County, MN, Polk County, MN, Benson County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 78 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2007-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2007-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KFGF 120909
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
309 AM CST FRI JAN 12 2007

...DANGEROUS WIND CHILLS WILL AFFECT THE NORTHERN PLAINS THROUGH
THE MORNING...

.THE COLDEST AIR OF THIS WINTER SEASON HAS MOVED INTO THE REGION.
THIS COLD AIR COUPLED WITH WIND SPEEDS FROM 10 TO 20 MPH IS
PRODUCING WIND CHILLS FROM 25 TO 50 BELOW. WINDS WILL SLOWLY
SUBSIDE BY FRIDAY AFTERNOON AND THE THREAT FOR DANGEROUS WIND
CHILLS WILL END.

MNZ001-004-007-NDZ006>008-014>016-024-026>030-054-121800-
/O.UPG.KFGF.WC.Y.0001.000000T0000Z-070112T1800Z/
/O.NEW.KFGF.WC.W.0001.070112T0909Z-070112T1800Z/
WEST POLK-KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALLOCK...WARREN...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...
DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...
COOPERSTOWN...FINLEY...MAYVILLE...ADAMS
309 AM CST FRI JAN 12 2007

...WIND CHILL WARNING IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE WIND
CHILL ADVISORY IS NO LONGER IN EFFECT. 

WIND CHILL TEMPERATURES FROM 40 TO 50 BELOW ZERO WILL PERSIST
THROUGH THE MORNING ACROSS MUCH OF NORTHEAST NORTH DAKOTA AND
ADJACENT PORTIONS OF MINNESOTA. WINDS WILL SUBSIDE BY
AFTERNOON...AND THE THREAT FOR DANGEROUS WIND CHILLS WILL END.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

$$

MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-121800-
/O.CON.KFGF.WC.Y.0002.000000T0000Z-070112T1800Z/
ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-
INCLUDING THE CITIES OF...ROSEAU...BAUDETTE...NEWFOLDEN...
RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS...
DETROIT LAKES...WOLF LAKE...FERGUS FALLS...NEW YORK MILLS...
WADENA...ELBOW LAKE
309 AM CST FRI JAN 12 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY FOR
NORTHWEST AND WEST CENTRAL MINNESOTA.  

WIND CHILL TEMPERATURES OF 25 AND 40 BELOW ZERO WILL PERSIST
THROUGH THE MORNING. WINDS WILL SUBSIDE BY AFTERNOON...AND THE
THREAT FOR DANGEROUS WIND CHILLS WILL END.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

MNZ002-003-029-NDZ038-039-049-052-053-121800-
/O.CON.KFGF.WC.Y.0001.000000T0000Z-070112T1800Z/
NORMAN-CLAY-WILKIN-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...BRECKENRIDGE...
VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON
309 AM CST FRI JAN 12 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY FOR
SOUTHEAST NORTH DAKOTA AND ADJACENT PORTIONS OF MINNESOTA.

WIND CHILL TEMPERATURES OF 25 TO 40 BELOW ZERO WILL PERSIST
THROUGH THE MORNING. WINDS WILL SUBSIDE BY AFTERNOON...AND THE
THREAT FOR DANGEROUS WIND CHILLS WILL END.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
TG
1 follow-up statement
000 
WWUS43 KFGF 121750
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1150 AM CST FRI JAN 12 2007

...DANGEROUS WIND CHILLS STILL AFFECTING PART OF THE REGION...

.THE COLDEST AIR OF THIS WINTER SEASON IS OVER THE AREA. WINDS ARE
STILL IN THE 10 TO 20 MPH RANGE IN SOUTHEAST NORTH DAKOTA AND
ADJACENT WEST CENTRAL MINNESOTA. THEREFORE...DANGEROUS WIND CHILLS
ARE STILL POSSIBLE HERE THROUGH MID AFTERNOON. FURTHER NORTH AND
WEST...WINDS ARE SUBSIDING AND WIND CHILL READINGS ARE SLOWLY IMPROVING.


MNZ001-004-007-NDZ006>008-014>016-024-026>030-054-121900-
/O.EXP.KFGF.WC.W.0001.000000T0000Z-070112T1800Z/
WEST POLK-KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALLOCK...WARREN...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...
DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...
COOPERSTOWN...FINLEY...MAYVILLE...ADAMS
1150 AM CST FRI JAN 12 2007

...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY...

THE WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY. 

WIND SPEEDS ARE FALLING UNDER 10 MPH...AS HIGH PRESSURE BUILDS
INTO THE REGION. THEREFORE...THE THREAT FOR DANGEROUS WIND CHILLS
WILL END BY NOON. ACTUAL AIR TEMPERATURES FROM 10 TO 15 BELOW ARE
STILL EXPECTED THIS AFTERNOON...SO BUNDLE UP IF HEADING OUTDOORS.

$$

MNZ005-006-008-009-013>017-022>024-032-121900-
/O.EXP.KFGF.WC.Y.0002.000000T0000Z-070112T1800Z/
ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WADENA-
INCLUDING THE CITIES OF...ROSEAU...BAUDETTE...NEWFOLDEN...
RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS...WADENA
1150 AM CST FRI JAN 12 2007

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. 

WIND SPEEDS ARE FALLING UNDER 10 MPH...AS HIGH PRESSURE BUILDS
INTO THE REGION. THEREFORE...THE THREAT FOR DANGEROUS WIND CHILLS
WILL END BY NOON. ACTUAL AIR TEMPERATURES AROUND 10 BELOW ARE
STILL EXPECTED THIS AFTERNOON...SO BUNDLE UP IF HEADING OUTDOORS.

$$

MNZ002-NDZ038-121900-
/O.EXP.KFGF.WC.Y.0001.000000T0000Z-070112T1800Z/
NORMAN-BARNES-
INCLUDING THE CITIES OF...HALSTAD...VALLEY CITY
1150 AM CST FRI JAN 12 2007

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. 

WIND SPEEDS ARE FALLING UNDER 10 MPH...AS HIGH PRESSURE BUILDS
INTO THE REGION. THEREFORE...THE THREAT FOR DANGEROUS WIND CHILLS
WILL END BY NOON. ACTUAL AIR TEMPERATURES AROUND 10 BELOW ARE
STILL EXPECTED THIS AFTERNOON...SO BUNDLE UP IF HEADING OUTDOORS.


$$

MNZ027-028-030-031-040-122200-
/O.EXT.KFGF.WC.Y.0002.000000T0000Z-070112T2200Z/
WEST BECKER-EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-GRANT-
INCLUDING THE CITIES OF...DETROIT LAKES...WOLF LAKE...
FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE
1150 AM CST FRI JAN 12 2007

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

WIND CHILL TEMPERATURES OF 25 TO 35 BELOW ZERO WILL PERSIST
THROUGH MID AFTERNOON. WINDS WILL SUBSIDE BY LATE THIS AFTERNOON...AND
THE THREAT FOR DANGEROUS WIND CHILLS WILL END.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

MNZ003-029-NDZ039-049-052-053-122200-
/O.EXT.KFGF.WC.Y.0001.000000T0000Z-070112T2200Z/
CLAY-WILKIN-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...FARGO...
LISBON...GWINNER...WAHPETON
1150 AM CST FRI JAN 12 2007

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

WIND CHILL TEMPERATURES OF 25 TO 35 BELOW ZERO WILL PERSIST THROUGH
MID AFTERNOON. WINDS WILL SUBSIDE BY LATE AFTERNOON...AND THE THREAT
FOR DANGEROUS WIND CHILLS WILL END.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
DK

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill warning went out at Jan 12, 2:55 AM CST, 14 minutes earlier.

Area forecast discussion, Jan 12, 2:55 AM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
255 AM CST FRI JAN 12 2007

.SHORT TERM...CHALLENGE TO BE WIND CHILL HEADLINES THIS MORNING
AND TEMPERATURES THROUGH THE PERIOD. 00Z GFS INITIALIZED BEST AS
PER PMDHMD AND WILL FOLLOW. HOWEVER...MODELS ARE IN GENERAL
AGREEMENT WITH MOST FEATURES ACROSS OUR REGION.

SFC RIDGE TO PROPAGATE TOWARD THE REGION TODAY AND WINDS WILL
SLOWLY DIMINISH THROUGH THE DAY AS A RESULT. 850MB TEMPS OF -22C
TO -24C WERE OBSERVED ASSOCIATED WITH THIS SFC RIDGE AT 00Z FRI.
THESE VALUES MAY MODIFY A BIT AS THE COLD POOL RIDES ACROSS THE FA
TODAY WITH FULL SOLAR. HOWEVER...WITH MIXING BECOMING MINIMAL
EXPECT ONLY AROUND A 10F-12F RECOVERY FROM MORNING MINIMUM
TEMPS...AND WILL NEED TO LOWER TEMPS FOR TODAY.

08Z WIND CHILL VALUES ARE INTO ADVISORY CRITERIA ACROSS THE FA...WITH
NE ND AND ADJACENT MN VALLEY COUNTIES IN WARNING CRITERIA. WINDS
SHOULD REMAIN AT OR ABOVE 10MPH THROUGH THE MORNING. THUS...WILL
NEED TO UPGRADE THAT PORTION OF ND AND ADJACENT MN COUNTIES INTO A
WIND CHILL WARNING CONSIDERING THESE CONDITIONS WILL LAST FOR MOST
OF THE MORNING HOURS. WINDS SHOULD DECREASE TO BELOW 10MPH FOR THE
AFTERNOON HOURS.

SAT MORNING LOOKS COLD WITH SFC RIDGE IN VICINITY ALLOWING FOR
GOOD RADIATIONAL COOLING CONDITIONS. LOWERED TEMPS TO ACCOUNT FOR
THIS...WHICH MAKES SENSE CONSIDERING OBS UNDER SFC RIDGE IN
CANADA. WITH A COLDER START TO SATURDAY NEEDED TO LOWER MAX TEMPS.
NEXT COLD FRONT TO MOVE THROUGH SAT NIGHT OR EARLY SUNDAY.
CONSIDERING TEMPS UNDER THE CURRENT AIRMASS...AND A SIMILAR ARCTIC
AIRMASS EXPECTED BEHIND THIS FRONT...TRENDED TEMPS LOWER FOR
SUNDAY/SUNDAY NIGHT.

.LONG TERM...NO CHANGES PLANNED.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR NDZ038-039-049-052-
     053.

     WIND CHILL WARNING UNTIL NOON CST TODAY FOR NDZ006>008-014>016-
     024-026>030-054.

MN...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR MNZ002-003-005-006-
     008-009-013>017-022>024-027>032-040.

     WIND CHILL WARNING UNTIL NOON CST TODAY FOR MNZ001-004-007.

&&

TG
Hazardous weather outlook, Jan 11, 5:59 AM CST, 21 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
559 AM CST THU JAN 11 2007

NDZ006-007-014-015-024-121200-
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-
559 AM CST THU JAN 11 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS WIND CHILLS BETWEEN 22 BELOW AND 30 BELOW ZERO ARE
EXPECTED THIS MORNING AS NORTHWEST WINDS 20 TO 25 MPH CONTINUE AND
COLDER AIR FLOWS INTO THE AREA. THIS ARCTIC AIR WILL CONTINUE
FLOWING INTO THE REGION FROM CANADA AS A LOW PRESSURE SYSTEM
MOVING EASTWARD ALSO CAUSES STIFF WINDS.

TONIGHTS LOW TEMPERATURES WILL DIP TO BETWEEN 15 BELOW AND 20
BELOW. THAT COMBINED WITH NORTHWEST WINDS 10 TO 15 MPH WILL
COMBINE TO REACH 30 BELOW TO 40 BELOW ZERO BY LATE TONIGHT.

DRESS APPROPRIATELY IF VENTURING OUTDOORS AND CARRY A WINTER
SURVIVAL KIT IF YOU MUST TRAVEL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIND CHILLS WILL PERIODICALLY EXCEED 25 BELOW ZERO THROUGH
WEDNESDAY...ESPECIALLY DURING NIGHTS AND MORNINGS. ARCTIC AIR
WILL PERSISTENTLY FLOW SOUTHWARD FROM CANADA AND CREATE BITTER
COLD CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-026>030-038-039-
049-052>054-121200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-PEMBINA-
EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY-
559 AM CST THU JAN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIND CHILLS WILL PERIODICALLY EXCEED 25 BELOW ZERO THROUGH
WEDNESDAY...ESPECIALLY DURING NIGHTS AND MORNINGS. ARCTIC AIR
WILL PERSISTENTLY FLOW SOUTHWARD FROM CANADA AND CREATE BITTER
COLD CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

GV

Nearby

Wind Chill Warnings in North Dakota, 2007Wind Chill Warnings in Minnesota, 2007Every wind chill warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.